Advertisement

Fractional Sine–Gordon Equation Approach to the Coupled Higgs System Defined in Time-Fractional Form

  • H. Rezazadeh
  • S. M. Mirhosseini-Alizamini
  • A. Neirameh
  • A. Souleymanou
  • A. Korkmaz
  • Ahmet BekirEmail author
Research Paper
  • 62 Downloads
Part of the following topical collections:
  1. Mathematics

Abstract

In the present study, we derive exact solutions to the conformable time-fractional form of the coupled Higgs system by the implementation of the fractional Sine–Gordon expansion approach. The derived solutions are of various forms covering multi-waves and complex-valued waveforms. The procedure is based on the relation between the trigonometric and the hyperbolic functions set by the solutions of the fractional Sine–Gordon equation. In this perspective, some of the reported solutions have differences from the former solutions in the literature.

Keywords

Conformable fractional derivative Fractional coupled Higgs equations Solitary wave solution Fractional Sine–Gordon expansion method, complex waveforms 

References

  1. Al-Shawba AA, Gepreel KA, Abdullah FA, Azmi A (2018) Abundant closed form solutions of the conformable time fractional Sawada-Kotera-Ito equation using (G’/G)-expansion method. Results Phys 9:337–343CrossRefGoogle Scholar
  2. Aminikhah H, Sheikhani AR, Rezazadeh H (2016) Sub-equation method for the fractional regularized long-wave equations with conformable fractional derivatives. ScientiaIranica. Trans B Mech Eng 23(3):1048Google Scholar
  3. Bibi S, Mohyud-Din ST, Khan U, Naveed A (2017) Khater method for nonlinear Sharma Tasso-Olever (STO) equation of fractional order. Results Phys 7:4440–4450CrossRefGoogle Scholar
  4. Eslami M, Rezazadeh H (2016) The first integral method for Wu–Zhang system with conformable time-fractional derivative. Calcolo 53(3):475–485MathSciNetCrossRefGoogle Scholar
  5. Eslami M, Khodadad FS, Nazari F, Rezazadeh H (2017) The first integral method applied to the Bogoyavlenskii equations by means of conformable fractional derivative. Opt Quant Electron 49(12):391CrossRefGoogle Scholar
  6. Hafez MG, Alam MN, Akbar MA (2015) Traveling wave solutions for some important coupled nonlinear physical models via the coupled Higgs equation and the Maccari system. J King Saud Univ Sci 27:105–112CrossRefGoogle Scholar
  7. He JH, Wu XH (2006) Exp-function method for nonlinear wave equations. Chaos Solitons Fractals 30(3):700–708MathSciNetCrossRefGoogle Scholar
  8. Hon YC, Fan EG (2009) A series of exact solutions for coupled Higgs field equation and coupled Schrödinger–Boussinesq equation. Nonlinear Anal 71:3501–3508MathSciNetCrossRefGoogle Scholar
  9. Hu XB, Guo BL, Tam HW (2003) Homoclinic orbits for the coupled Schrödinger–Boussinesq equation and coupled Higgs equation. J Phys Soc Jpn 72(1):189–190CrossRefGoogle Scholar
  10. Jabbari A, Kheiri AH, Bekir A (2011) Exact solutions of the coupled Higgs equation and the Maccari system using He’s semi-inverse method and (’/)-expansion method. Comput Math Appl 62:2177–2186MathSciNetCrossRefGoogle Scholar
  11. Khalil R, Al Horani M, Yousef A, Sababheh M (2014) A new definition of fractional derivative. J Comput Appl Math 264:65–70MathSciNetCrossRefGoogle Scholar
  12. Khodadad FS, Nazari F, Eslami M, Rezazadeh H (2017) Soliton solutions of the conformable fractional Zakharov–Kuznetsov equation with dual-power law nonlinearity. Opt Quant Electron 49(11):384CrossRefGoogle Scholar
  13. Korkmaz A (2017) Exact solutions to (3 + 1) conformable time fractional Jimbo–Miwa, Zakharov–Kuznetsov and modified Zakharov–Kuznetsov equations. Commun Theor Phys 67(5):479MathSciNetCrossRefGoogle Scholar
  14. Korkmaz A (2018a) Complex wave solutions to mathematical biology models I: Newell–Whitehead–Segel and Zeldovich equations. J Comput Nonlinear Dyn 13(8):081004CrossRefGoogle Scholar
  15. Korkmaz A (2018b) On the wave solutions of conformable fractional evolution equations. Commun Ser A Math Stat 67(1):68–79MathSciNetzbMATHGoogle Scholar
  16. Korkmaz A (2019) Explicit exact solutions to some one dimensional conformable time fractional equations. Waves Random Complex Media 29(1):124–137MathSciNetCrossRefGoogle Scholar
  17. Korkmaz A, Hosseini K (2017) Exact solutions of a nonlinear conformable time-fractional parabolic equation with exponential nonlinearity using reliable methods. Opt Quant Electron 49(8):278CrossRefGoogle Scholar
  18. Liu W, Chen K (2013) The functional variable method for finding exact solutions of some nonlinear time-fractional differential equations. Pramana 81(3):377–384CrossRefGoogle Scholar
  19. Liu S, Fu Z, Liu S, Zhao Q (2001) Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations. Phys Lett A 289(1–2):69–74MathSciNetCrossRefGoogle Scholar
  20. Merdan M, Gokdogan A, Yildirim A, Mohyud-Din ST (2012). Numerical simulation of fractional Fornberg-Whitham equation by differential transformation method. Abstr Appl Anal Hindawi 2012, Article ID 965367Google Scholar
  21. Merdan M, Gokdogan A, Yildirim A, Mohyud-Din ST (2013) Solution of time-fractional generalized Hirota-Satsuma coupled KdV equation by generalized differential transformation method. Int J Numer Meth Heat Fluid Flow 23(5):927–940CrossRefGoogle Scholar
  22. Mohyud-Din ST, Aslam Noor M, Inayat Noor K (2009) Some relatively new techniques for nonlinear problems. Math Probl Eng, Hindawi, 2009, Article ID 234849Google Scholar
  23. Mohyud-Din S, Yıldırım A, Gulkanat Y (2012) Approximate analysis of population dynamics with density dependent migration and the Alee effects. Int J Numer Meth Heat Fluid Flow 22(2):243–250CrossRefGoogle Scholar
  24. Mohyud-Din ST, Iqbal MA, Saleh MH (2015) Modified legendre wavelets technique for fractional oscillation equations. Entropy 17:6925–6936CrossRefGoogle Scholar
  25. Mohyud-Din ST, Bibi S, Naveed A, Khan U (2018) Some exact solutions of the nonlinear space -time fractional differential equations, waves in random and complex media. Taylor & Francis, Routledge.  https://doi.org/10.1080/17455030.2018.1462541 CrossRefGoogle Scholar
  26. Osman MS, Korkmaz A, Mirzazadeh M, Eslami M, Rezazadeh H, Zhou Q (2018) The unified method for conformable time fractional Schrodinger equation with perturbation terms. Chin J Phys 56(5):2500–2506MathSciNetCrossRefGoogle Scholar
  27. Rezazadeh H, Manafian J, Khodadad FS, Nazari F (2018a) Traveling wave solutions for density-dependent conformable fractional diffusion–reaction equation by the first integral method and the improved tan(φ(ξ)/2)-expansion method. Opt Quant Electron 50(3):121CrossRefGoogle Scholar
  28. Rezazadeh H, Korkmaz A, Eslami M, Vahidi J, Asghari R (2018b) Traveling wave solution of conformable fractional generalized reaction Duffing model by generalized projective Riccati equation method. Opt Quant Electron 50(3):150CrossRefGoogle Scholar
  29. Rezazadeh H, Mirhosseini-Alizamini SM, Eslami M, Rezazadeh M, Mirzazadeh M, Abbagari S (2018c) New optical solitons of nonlinear conformable fractional Schrödinger-Hirota equation. Optik 172:545–553CrossRefGoogle Scholar
  30. Rezazadeh H, Mirzazadeh M, Mirhosseini-Alizamini SM, Neirameh A, Eslami M, Zhou Q (2018d) Optical solitons of Lakshmanan–Porsezian–Daniel model with a couple of nonlinearities. Optik 164:414–423CrossRefGoogle Scholar
  31. Seadawy AR, Lu D, Khater MM (2017) Bifurcations of traveling wave solutions for Dodd–Bullough–Mikhailov equation and coupled Higgs equation and their applications. Chin J Phys 55(4):1310–1318CrossRefGoogle Scholar
  32. Shakeel M, Ul-Hassan QM, Jamshad A, Naqvi T (2014) Exact solutions of the time fractional BBM-burger equation by novel (G’/G)-expansion method. Adv Math Phys, Hindawi, 2014, Article ID 181594Google Scholar
  33. Tariq H, Akram G (2017) New traveling wave exact and approximate solutions for the nonlinear Cahn–Allen equation: evolution of a nonconserved quantity. Nonlinear Dyn 88(1):581–594MathSciNetCrossRefGoogle Scholar
  34. Ul-Hassan QM, Mohyud-Din ST (2015) Investigating biological population model using exp-function method. Int J Biomath 9(2):1650026MathSciNetCrossRefGoogle Scholar
  35. Xiao-Jun Y, Baleanu D, Khan Y, Mohyud-Din ST (2014) Local fractional variational iteration method for diffusion and wave equations on Cantor set. Rom J Phys 59(1–2):36–48MathSciNetGoogle Scholar
  36. Yildirim A, Mohyud-Din ST (2010) Analytical approach to space and time fractional Burger’s equations. Chin Phys Lett 27(9):090501CrossRefGoogle Scholar

Copyright information

© Shiraz University 2019

Authors and Affiliations

  1. 1.Faculty of Engineering TechnologyAmol University of Special Modern TechnologiesAmolIran
  2. 2.Department of MathematicsPayame Noor University (PNU)TehranIran
  3. 3.Department of Mathematics, Faculty of SciencesGonbad Kavous UniversityGonbadIran
  4. 4.Department of Basic Science, Faculty of Mines and Petroleum IndustriesUniversity of MarouaMarouaCameroon
  5. 5.National Advanced School of EngineeringUniversity of Yaounde IYaoundeCameroon
  6. 6.Nord Staße 9WeimarGermany
  7. 7.Neighbourhood of AkcaglanEskisehirTurkey

Personalised recommendations